# SDR DALA2024101109994

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3144 EXISTING REPAIR ON HOLE 6 LOCATED ON FR16 LH SIDE CONTACT LIAISON ENG INEERING. CORRECTIVE ACTION: COMPLIED WITH ER/A 580937-14AD. (0602059)
